# SDR FDEA201109214014

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781931202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CAMPARTMENT AT FR 38.1 TO FR 26 SEAT TRACK SCALLOP 2R HAS 3 EA AREA OF CORROSION THAT MEASURE 25.5", 80", AND 34.0".   REMOVED CORROSION IAW SRM 51-74-10.   CHECKED LIMITS STEP 2 AREA DEPTH .003, STEP 3 AREA DEPTH .015, STEP 4 AREA DEPTH .003, MAXIMUM LOSS ALLOWED .39.  FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16 REPROTECTED AREA IAW SRM 51-21-10 AND 51-75-10.
